Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pregnant, pins and needles sensation from hips to feet. Prescribed paracetamol. Alternative treatment options?

Hi i am 5 months pregnant and i am experiencing pins and needles sensation from my hips to feet .. i have asked my midwife about this and she has told me to take paracetamol!!! i wasnt happy with her answer - as these days paracetamol seems to be the best asnwer in medicine. please can someone tell me if i can take something to help ease this pain. thank you
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The pins and needles sensations that you are feeling are likely to be related to an electrolyte imbalance or a vitamin B 12 deficiency. Taking adequate supplements will help in reducing the symptoms.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 6 Apr 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor